# SDR DALA2022102606957

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,811 hours, 39,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L2 DOOR DOES NOT FULLY CLOSE. CORRECTIVE ACTION: REMOVED EXTERIOR HANDLES ON L2 DOOR DUE TO LOOSE RETAINERS FOUND IN BASKET CAM. ALSO FOUND BROKEN PEDETALS WHILE DISASSEMBLY. REMOVED INTERIOR DOOR LINING IN PREPERATION FOR FURTHER MAINT. REF B757 AMM 52-11. REMOVED DOOR SHAFTS PER B 757 AMM 52-11 CONT ON 9251698 FOUND LOWER HANDLE THRU BOLT BENT AND SHIMS DAMAGED. INSTALLED NEW BOLTS PLATFORMS & SHIMS PER B757 AMM 52-11. C/W REMAINING STEPS OF EXTERIOR HANDLE INSTALL PER B757 AMM 52-11 OPS
